Məmmədov Fərman

 

Veb-sayt

https://scholar.google.com/citations?user=ZzV2d_YAAAAJ&hl=en      

https://www.researchgate.net/profile/Farman_Mamedov2/citations?sorting=recent&page=1

 
Anadan olduğu yer Qazax rayonu, Qıraq Kəsəmən kəndi, Azərbaycan  
Təvəllüdü 25 iyun 1955-ci il 
Bitirdiyi ali təhsil müəssisəsi Azərbaycan Neft və Kimya İnstitutu (Azərbaycan Neft və Sənaye Universiteti), “Tətbiqi Riyaziyyat” fakültəsi
Elmi dərəcəsi fizika-riyaziyyat elmləri üzrı fılsıfı doktoru 
Elmi rütbəsi prof. 
Namizədlik (PhD) dissertasiyasının mövzusu:

-         ixtisas şifri

-         ixtisasın adı

-         mövzunun adı

 


01.01.02    (1211.01)

Differensiyal tənliklər

“Qeyri requlyar sərhədd nöqtəsi ətrafında elliptik və parabolik tənliklərin həllinin hamarlığı haqqında”

http://www.dissercat.com/content/o-gladkosti-reshenii-ellipticheskikh-i-parabolicheskikh-uravnenii-vblizi-neregulyarnoi-grani 
Doktorluq dissertasiyasının mövzusu:

-         ixtisas şifri

-         ixtisasın adı

-         mövzunun adı

 


01.01.02    (1211.01)

Differensiyal tənliklər

“Cəkili Sobolev-Puankare tipli bərabərsizliklər və xüsusi törəməli differensiyal tənliklər üçün izoperimetrik metodlar”

http://www.aak.gov.az/avtoref_to_mudaf/pdf_to_mudaf/fizr/fizr_d_mfi_19_09_05.pdf

Çapdan çıxmış elmi əsərlərinin ümumi sayı

-         xaricdə çıxmış elmi əsərlərinin sayı

-         beynəlxalq bazalarda referatlaşdırılan və indeksləşdirilən jurnallarda çap olunan məqalələrin sayı

60

 

 

30

 

 

30 
Müəlliflik şəhadətnamələrinin və patentlərin sayı  
Kadr hazırlığı:     

-         fəlsəfə doktorlarının sayı

-        elmlər doktorlarının sayı

 

4

Əsas elmi nailiyyətləri

1)      2-ci tərtib elliptik və parabolic tənliklər üçün irregulyar sərhəd nöqtəsi ətrafında hamarlıq nəticələri isbat edilmişdir. (phd dissertasiya http://www.dissercat.com/content/o-gladkosti-reshenii-ellipticheskikh-i-parabolicheskikh-uravnenii-vblizi-neregulyarnoi-grani)

2)      Dini şərt kəsilməz əmsallı qeyri divergent elliptik tənliklərə formal goşma tənliklərin həlləri üçün Harnak bərabərsizliyi isbat edilmişdir (http://link.springer.com/article/10.1007%2FBF00970991?LI=true)

3)      Cırlaşması A_p -Muckenhoupt sinifindən olan kvazixətti divergent elliptik tənliklərin həlləri üçün Harnak bərabərsizliyi və həllin Hölder normasının qiymətləndirilməsi isbat edilmişdir   (http://umj.imath.kiev.ua/archiv/2008/07/UMZh_2008_07_0918.pdf)

4)      Ümumi cırlaşmalı yarımxətti divergent tənliklər üçün aradan qaldırıla bılən məxsusi nöqtə teoremi isbat edilmişdir (file:///C:/Documents%20and%20Settings/user.SEADET821/Мои%20документы/jna..pdf)

5)      Carlson tipli aradan qaldırıla bilən çoxluq teoremləri isbat edilmişdir (file:///C:/Documents%20and%20Settings/user.SEADET821/Мои%20документы/198606.pdf)

6)      Bir sinif qeyri divergent xətti elliptik operatorlar üçün funksiyanın Lebeq normasını operatorun bu funksiya üzərindəki qiymətinin başqa Lebeq norması ilə qiymətləndirən aprior qiymətləndirmələr isbat edilmişdir

(http://aimsciences.org/journals/pdfs.jsp?paperID=11948&mode=full)

Bax həmcinin file:///C:/Documents%20and%20Settings/user.SEADET821/Мои%20документы/6463030%20(3).pdf

7)      Ümumi cırlaşmalı kvazixətti divergent elliptik tənliklər üçün aprior qiymətləndirmələr isbat edilmişdir (http://www.mathnet.ru/links/354bd25f6ceae6748910e66e99588ec7/mzm4334.pdf)  

8)      Funksiyanın bir çəkili Lebeq normasını qradientin başqa çəkili Lebeq norması ilə qiymətləndirən Sobolev və Puankare tipli ümumi çəkili bərabərsizliklər isbat edilmişdir

 (http://www.ams.org/journals/spmj/2009-20-03/S1061-0022-09-01055-3/S1061-0022-09-01055-3.pdf)

9)      Ümumi çəkili kəsr tərtib Hardi bərabərsizliyi isbat edilmişdir (file:///C:/Documents%20and%20Settings/user.SEADET821/Мои%20документы/102-114.pdf)

10)  Dəyişən üstlü çəkili Lebeq fəzalarında Hardi və maksimal operatorların məhdudluğu və kompaktlığı barədə nəticələr isbat edilmişdir; bax. aşağıdakı linklərə

a)  (http://www.sciencedirect.com/science/article/pii/S0022247X06013709) ; 

b)  http://www.yarbis1.yildiz.edu.tr/web/userPubFiles/yzeren_527b46e9d6093178f03d3440e3147278.pdf

c)  http://link.springer.com/article/10.1007/s00020-010-1765-z

www.researchgate.net/profile/Aziz_Harman/publication/226649520_On_a_Hardy 
Elmi əsərlərinin adları
  • ·On boundedness of fractional maximal operator in weighted Lp(.) spaces, (with Y.Zeren ), Mathematical Inequalities and Applications, volume 19, no 1, 1-14, 2016

· An application of potential estimates to a priori bounds for elliptic equations (with S. Mansoro              and M.Transirico) Abstract and Applied Analyze, Volume 2016 (2016), Article ID 6463030, 6                  pages,  http://dx.doi.org/10.1155/2016/6463030

· Potential estimates and a priory estimates for elliptic equations of Cordes type (with S.                      Mansoro and M.Transirico) Azerbaijan Journal of Mathematics, Volume 7, no 1, 2017

  • ·A necessary and sufficient condition for Hardy’s operator in the variable Lebesgue space ( with Y.  Zeren), Abstract and Applied Analysis, Volume 2014, Article ID 342910, 7 pages, http://dx.doi.org/10.1155/2014/3429102014
  • ·On weighted Sobolev inequalities in space of differentiable functions (with Azizov O.) Azerbaijan Journal of Mathematics, Volume 4, no 2, 99-107, 2014
  • ·Boundedness criterions for the Hardy operator in weighted L^{p(.)} spaces (with F.M.Mamedova, M.Aliyev), Journal of Convex Analysis, 22, 2015.
  • ·A Hardy type general inequality in with decreasing exponent (with Mamedova F.M.) Transactions of NAS of Azerbaijan, 33(1),pp. 45-50,(2013)
  • ·A necessary and sufficient condition for Hardy’s operator in (0,1)(with Mammadova F. M.),Mathematische Nachrichten, 287 (5-6), 666-676,(2013)
  • ·On Hardy inequality in variable exponent Lebesgue spaces  (Azerbaijan Journal of Mathematics,  2(1),96–106  (2012).
  • ·On the removable singularity of the solutions of nonlinear elliptic equations (with Amanov R.A.).Proceedings of IMM of NAS of Azerbaijan, 37(1),pp. 95-110 (2012)
  • ·On a general weighted Hardy type inequalityin the variable exponent Lebesgue spaces.(with D.Cruz-Uribe)RevistoMathematicaComplutence, 25(2), 335-367 (2012).
  • ·On equivalent conditions for the general weightede Hardy type inequality in the space (with Zeren Y.) Zeitschrift für Analysis und ihre Anwendungen 31(1), 55–74  (2012) doi: 10.4171/zaa/1448.
  • ·On Carlson’s type removability test for the degenerate quasilinearelliptic equations (with Quliyev A. andMirheydarli M.)International Journal of Differential Equations, 2011, 23 pages, doi:10.1155/2011/198606 (2011).
  • ·A mean value theorem approuchto the removable sets of parabolic equations (with Ibragimov T.T.). Transactions of NAS of Azerbaijan, 31(4), pp. 103-120 (2011)
  • ·On a two-weighted estimation of maximal operator in the Lebesgue space with variableexponent.( withZeren Y.). Journal of Mathematical Sciences. 173 (6), 701-717 (2011).
  • ·On a Hardy type general weighted inequality in spaces(with Harman A.).

Integral Equations and Operator Theory. 66 (4), 565-592 (2010).

  • ·On the behavior of some nonlinear degenerating ellliptic inequalities(with

Ibragimov T.T. ),  Differential Equations,46 (5), 707-717 (2010).

with Harman A.) Journal Inequal. and Appl.,Volume 2010, Article ID 37951, 14 pages DOI:10.1155/2010/837951

  • ·On a two weighted estimation of maximal operator in the Lebesgue spaces with variable exponent ( with ZerenY.). Anali di Mathematica Pure ed Applicata., 190 (2), 263-275 (2011).
  • ·On the removability of isolated singular points for degenerating nonlinear

Elliptic equation.(with Harman A.) Nonlinear Analysis: Theory, Methods

and Applications,71 (12),  6290-6298 (2009).

  • ·On a weighted inequality of Hardy type in spaces ( with Harman A.). JournalMathematical Analyzes and Application,353 (2), 521-530 (2009).
  • ·On some nonunıform cases of the weıghted Sobolev and Poıncare ınequalıtıes(withAmanov R.).St. Petersburg Matematical Journal,20 (3), 447-463 (2009).
  • ·On some propertıes of solutıons of quasılınear degenerate equatıons(with Amanov R.A.). Ukrainian Mathematical Journal,60(7), 1073-1098 (2008).
  • ·Regularity of the solutions of degenerate elliptic equations in divergent form(with Amanov R.).Mathematical Notes,83(1-2), 3-13 (2008).
  • ·Hardy's inequality in power-type weighted ) spaces.( with Mashiev R., Gekic B and OgrasS.).Journal Mathematic Analyzes and Application,334(1), 289–298 (2007).
  • ·On local and global properties of solutions of semilinear equations with principal part of the type of a degenerating p-Laplacian (withAmanov R.).Differential Equations,43(12), 1724-1732 (2007).
  • ·On Wiener's criterion for an elliptic equation with nonuniform

degeneration(with Amanov R.). Georgian Mathematical Journal,14(4), 607-  626 (2007).

  • ·On strong solvability of the  Dirichlet problem for semilinear elliptic equations with discontinuous coefficients. ( with Salmanova Sh.) Transactions of National. Academy of ScienceAzerbaijan. Ser. Math-Mech.,27 (7), 117-124 (2007).
  • ·On  a priori estimation and uniqueness of solutions of Neumann

problem for quasilinear elliptic equations with discontinuous coefficients(with Mirheydarli M.)  Transactions of National Academy

of ScienceAzerbaijan, Ser. MathMech.,26 (1), 125-136 (2006).

  • ·On solvability of Neumann problem for Cordes type quasi-linear elliptic equations.(with Mirheydarli M.) Transactions of National Academy of ScienceAzerbaijan. Ser. Math-Mech.,24 (7), 109-126 (2004).
  • ·On solvability of Neumann problem for Cordes type quasi-linear elliptic equations. (with Mirheydarli M.) Transactions of National Academyof ScienceAzerbaijan. Ser. Math-Mech.,24 (7), 109-126 (2004).
  • ·On examples of nonequivalence of weight estimates for Reisz potentials and

Embedding theorems( with Quliyev A.). Proceedings of National. Academyof

ScienceAzerbaijan. Ser. Math.-Mech.,20, 15-20 (2004).

  • ·On some qualitative properties of solutions of degenerated quasilinear elliptic equations. (with Quliyev A.). Transactions of National. Academy of ScienceAzerbaijan.Ser. Math-Mech.,22 (4), 91-105(2003).
  • ·Poincare’s type weighted inequalities in domains with isoperimetric type.Proceedings of A.Razmadze Mathematical Institute Georgian Academy of Sience,128, 101-112 (2002).
  • ·Poincare’s type weighted inequalities in domains with isoperimetric type condition.Transactions of National Academy of ScienceAzerbaijan.Ser. Math.-Mech.,21(4), 93-103 (2001).
  • ·On the nonlinear weight analogue of the Landis-Gervers type mean value

theoremand its applications to quasilinear equations (with Quliyev A.).

Proceedings of National Academy of ScienceAzerbaijan.Ser. Math.-

Mech.,12(20), 74-81 (2000)

  • ·On weight inequalities of qualitative theory of elliptic equations.Bulletin of Tbilisi International Center of Mathematics and Information (TISMI), Georgian. Advances Courses of Function Spaces and Applications,4, 31–35(2000) (www.viam.hepi.edu.ge).
  • ·On the multidimensional weighted Hardy inequalities of fractionalorder. Proceedings of National Academy of Science Azerbaijan. Ser Math.-Mech., 10 (18), 102-114 (1999).
  • ·On two weighted inequalities of Sobolev type in the unbounded domains. Proceedings of A.Razmadze Mathematical Institute Georgian Academy of Sience,121,117-123 (1999).
  • ·Weighted inequalities of the Poincare-Sobolev`s type with   weight from the left in the unbounded domains.Transactions of National Academy of Science Azerbaijan. Ser. Mat.-Mech., 13 (3-4), 104-114 (1998).
  • ·Regularıty of solutıons of lınear and quası-lınear equatıons of ellıptıc type ın dıvergence form.Mathematical Notes,53(1), 68-82 (1993).
  • ·On the Harnack ınequalıty for the equatıon formally adjoınt to a lınear ellıptıc dıfferentıal-equatıon. Siberian Mathematical Journal,33(5), 100-106 (1992).
  • ·On smoothness of solutıons of degenerate 2nd-order quası-lınear ellıptıc-

equatıons (with Novruzov A.). Doklady Russian Academy of Science,321(3),

478–481 (1991).

  • ·Theorems of the Phragmen-Lindelef types for 2nd-order lınear dıvergence ellıptıc-equatıons wıth posıtıve rıght sıdes. Differential Equations,26(11)1971-1978 (1990).
  • ·On bound ness of solutions of the parabolique equations near the irregular boundary points.Proceedings of Azerbaijan Academy of Science, Ser. Math.- Mech., 5(2), 17-23 (1984).
  • ·On smoothness of solutions of elliptic equations near the irregular boundary points.Proceedings of National Academy of Science Azerbaijan. Ser. Math.-Mech.,6(5), 42–47 (1985).

 Reports in Simposium and Congreses:

  • ·On some a prior estimates for parabolic equations in divergence form. International Conference on Mathematical Modelling and Aplied Mathematics,  Tbilisi-Salerno, 6-12 June, 2014, Italy, Salerno University, Mathematics Deportment.
  • ·On a two weıghted estımatıon of maxımal operator ın the Lebesgue spaces wıth varıable exponent (with Zeren Y.). Summer School and Workshop Harmonic Analisis and Related topics, HART-2010, Lisbon, 20-25 June.
  • ·On differential equations with p(x)-growth conditions. International Conference on differential equations. Devoted to the 100 anniversary of Lopatinsky B.Ya. 12-17 September, 2006. Lviv, Ukraine.
  • ·On two weighted estimates for the quasilinear degenerated equations elliptic type(with Quliyev A.). The Conference on honor of 50 year anniversary from the birthday of Professor I.T. Mamedov. 2005, Baku, p. 121
  • ·On the estimates of  norms of function in the Sobolev space   when  . ( with Mamedov F.O.).The Conference on honor of 50      year anniversary from the birthday of Professor I.T. Mamedov. 2005, Baku, p. 122
  • ·On the local and global properties of solutions of nonlinear degenerated equations(with Quliyev A.). The Conference devoted to 45 year of anniversary of Institute Mathematics and Mechanics of Azerbaijan National Academy of Science. 2004, Baku, p. 102.
  • ·On Sobolev inequality with weights. The Conference of Professors and Teachers in the Azerbaijan Technical University devoted to 81 years of birthdayof H.A. Aliyev. 2003, Baku, p. 79-81.
  • ·On the condition of removability in Holder class of solutions of p-Laplace equation(with Quliyev A.). The Conference on honor of Professor A. Novruzov on “Modern Problems of Mathematics”. 2000,Baku, p. 25-26.
  • ·On weighted inequalities of Sobolev type(with Azizov O.).The Conference devoted to honor of 85 birthday Professor A. Habibzade. 2000. Baku, p. 64-65.
    • ·On the weighted trace inequalities of Poincares type in the nonregular

domains (with Mamedov F.O.). The Conference on honor of Professor A. Novruzov

on Modern Problems of Mathematics. 2000,Baku, p. 26-28.

  • ·On some weight inequalities of the qualitative theoty of elliptic equations.International Symposium “Advanced Course on Function Spaces and Applications”. 1999, 7-10 September, Tbilisi.
  • ·On the two weighted inequalities of the Hardy-Sobolev type in unbounded domains (with Novruzov A.)International Conference devoted to 75 year birthday of Professor L.D. Kudryavtsev.1998, 22 March, 1p.,Moskva.
  • ·On the theorem of Phragmen-Lindelef type for Degenerated quasilinear equations(withNovruzov A.).International Work-Shop in theme “Modern Problems in the Theory of Functions”. 19–29 May 1989, 1p.,Baku (Zagulba).
Respublika, beynəlxalq və xarici ölkələrin elmi qurumlarında üzvlüyü 

“ Azerbaijan Journal of Mathematics” jurnalının  redaktor müavin (http://azjm.org/index.php/azjm/about/editorialTeam)

“Proceedings of Mathematics and Mechanics Institute” jurnalının redaksiya üzvü (http://www.proc.imm.az/board/)

“SOCAR Proceedings”  Jurnal;n;n redaksiya üzvü (http://proceedings.socar.az/en/editors)

“Journal of Contemprorary Applyied Mathematics” jurnalının redaksiya üzvü (http://www.jcam.azvs.az/index.php/JCAM/about/editorialTeam)

“Universal Journal of Applied Mathematics” jurnalının redaksiya üzvü (http://www.hrpub.org/journals/jour_editorialboard.php?id=26)

Pedaqoji fəaliyyəti

1983-2005   Azərbaycan Texniki Universiteti 

 
Digər fəaliyyəti   
Təltif və mükafatları  
Əsas iş yeri və ünvanı AMEA Riyaziyyat və Mexanika İnstitutu 
Vəzifəsi a.e.i. (b.e.i.)  
Xidməti tel.  
Mobil tel. (+994 50) 4094095 
Ev tel. (+994 12) 3430425 
Faks  
Elektron poçtu

farman-m@mail.ru